# SDR SWAA2022041284631

- Difficulty date: March 16, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 20,559 hours, 9,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750231
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#31-186 AFT CARGO COMPARTMENT Z ANGLE CORRODED STA 727I TO 807 RBL 22 WL 156 CORRECTION; SHOULD READ LBL 22 / [01] REMOVED CORROSION ON Z ANGLE IAW SRM 51-10-02-0G-0 ITEM 15;[02] EVALUATED ALLOWABLE LIMITS : .040 ORIGINAL 'T' .033 REMAINING .007 LOSS FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 TOOL USED UT AAR#36647 DUE 05/19/22;[03] VERIFED STEPS 1 AND 2 ARE COMPLETE;[04] VERIFIED STEPS 1 AND 2;[05] CUT OUT DAMAGE SECTION OF Z ANGLE BETWEEN STA.727G-727H AND 807-787 AND REMOVED IAW SRM 53-00-53-2R-5 REPAIR 5;[06] VERIFIED MATERIAL ID FOR Z ANGLE REPAIR PARTS BAC1496-377-7075 T6 TAG#A93219 IAW SRM53-00-53-2R-5 REPAIR 5;[07] VERIFIED STEPS 5 AND 6 ARE COMPLETE;[08] VERIFIED STEPS 5-6;[09] FABRICATED Z ANGLE REPAIR SECTION AND SPLICERS IAW SRM 53-00-53-2R-5 REPAIR 5;[10] VERIFIED STEP 9 IS COMPLETE;[11] VERIFIED ITEMS 9 AND 10 OK TO TREAT AND PRIME;[12] APPLIED ALODINE AND PRIMER REPAIR PARTS IAW SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804;[13] VERIFIED STEP 12 IS COMPLETE;[14] VERIFIED ITEMS 12 AND 13;[15] OK GIVEN TO INSTALL Z ANGLE;[16] INSTALLED Z ANGLE REPAIR PARTS IAW SRM 53-00-53-2R-5 REPAIR 5;[17] VERIFIED STEP 16 IS COMPLETE;[18] VERIFIED ITEMS 16 AND 17 OK TO CIC;[19] APPLIED CIC REPAIR AREA IAW AMM 51-21-91-620-802;[20] THIS REPAIR IS ON LEFT SIDE REJECT OF ITEM 22 IN MEASUREMENTS. ITEM SHOULD BE MAJOR.;[21] CORRECTED THA REPAIR IS MAJOR NO MINOR;[22] VERIFIED MEASUREMENT;[23] VERIFIED STEPS 21;22 C/W
